ITEM METADATA RECORD
Title: Magnetic islands in a magnetized plasma with electron flow
Authors: Vranjes, Jovo # ×
Issue Date: 1998
Publisher: American physical soc
Series Title: Physical Review E vol:58 issue:1 pages:931-935
Abstract: A system of two coupled nonlinear equations describing magnetic electron modes in a magnetized inhomogeneous plasma with a spatially dependent electron flow is derived. For a homogeneous basic state electron concentration, the two equations can be decoupled, and a nonlinear solution for the magnetic field in the form of a traveling stationary vortex chain of magnetic islands is found.
URI: 
ISSN: 1063-651X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Plasma-astrophysics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science